Docstoc

More info CONTEGO Road MTB Criterium 24 May 09 _3_

Document Sample
More info CONTEGO Road MTB Criterium 24 May 09 _3_ Powered By Docstoc
					CONTEGO Criterium & Short Circuit MTB Race
presented by New Balance Multisport Club

Where: When:

Bellville Velodrome Sunday, 24 May 2009 from 08:00 - 13:00

A criterium for roadies, mountain bikers and funriders! While the serious road racing will be reserved for league riders in their respective categories, funriders will again have the opportunity to experience criterium racing. PPA categories A-C, D-F and G-J will be permitted to enter. They will form part of the open category. The start positions of the three groups in the open category will be based on a handicap that will be in accordance with each rider’s latest PPA seeding. The classification in respect of the elite, junior, subvet and vet riders will be based on the number of laps covered and points obtained during the intermediate sprints. Points will be allocated every third lap. An exciting new development is the addition of a mountain bike criterium on the banks around the velodrome. The principle will be similar to a road criterium, i.e. time plus one lap. The only difference is that the action will be off-road. This is a pre-race entry event. (Scroll down for fax entries.) Entries must reach the organisers on or before Thursday, 21 May 2009. Late entries will only be allowed in the case of a cancellation or if there are still places available in any of the categories. Allocation will be on a first come first served basis. Registration takes place in front of the Bellville Stadium from 07:00 on race day. Categories: Road • • • • • • • • • • Elite men Junior men Subvets Vets Masters Elite women Open (funride) Under-16 Under-14 (including U-12) Girls under-16

MTB

• • • • • • •

Open men Open women Veteran men (40+) Junior men (17-18) Junior women (17-18) Youth men (16 and younger) Youth women (16 and younger)

Maximum number of riders: Road • • • • • • • • • Elite / junior Subvets / Vets Master / ladies Open (funride) Under-14, -16 Open men Veteran men / Women Jun men / Jun women Yth men / Yth women 80 80 80 100 100 50 50 50 50

MTB

Programme: Registration Road 08:20 – 08:50 (30 min) 09:00 – 09:45 (45 min) 09:55 – 10:40 (45 min) 10:50 – 11:50 (60 min) 12:00 – 13:00 (60 min) from 07:00 Under-16, under-14 Open category (funride) Masters, Elite women Subvets, Vets* Elites, Junior men*

* One set of points - two races MTB ` 09:00 - 09:30 (30 min) 09:45 – 10:30 (45 min) 10:45 – 11:45 (60 min) 12:00 - 13:00 (60 min) Seniors Juniors under 16 NBMC members Youth men / Youth women Junior men / Junior women Veteran men / Elite women Senior men R75 R30 R50

Entry fees:

Fax entries:

Fill in the entry form and fax it, together with proof of payment, to 088-021-913-1861. Contego Criterium Nedbank Account number: 9015535585 (savings account) Branch code: 720026 NB: Use your initials and surname as reference

Registration: Numbers:

Parking area in front of the Bellville Stadium Road - criterium riders must wear their current PPA League / seeding numbers MTB - numbers will be supplied Road - Carl Cronje Drive opposite the Bellville Stadium MTB - In front of Bellville Stadium Road - Carl Cronje Drive; Mispel Road; Willie van Schoor Avenue, Bill Bezuidenhout Avenue MTB - Banks around the Bellville Velodrome Road - 2,6km MTB - to be confirmed The road race will be under the strict control of qualified Cycling South Africa Officials. The traffic at the corners will be controlled by traffic officers. Volunteer marshals will provide assistance along the route. Road - There will be two service areas where wheels can be changed or where mechanical problems can be fixed during the race. One will be on the corner of Carl Cronjé Drive and Mispel Road and the second on the corner of Willie van Schoor Avenue and Bill Bezuidenhout Road. MTB - There will not be any service areas.

Start / Finish: Route:

Lap distance Officials: Traffic: Service areas:

Junior gears Tents Announcer: Medical

Restricted gears will apply in the case of juniors in respect of the road race. Clubs are welcome to erect their gazebos at the registration area Francois Ashton A race doctor will be on duty Ambulance and first aid serves will be provided by HBC First Aid Services

Parking

Parking will be available on the parking area below Starlight Diner.

Refreshments Toilet facilities Photographer

Engen Quick Shop or Starlight Diner Toilets are available at the Velodrome and entrance to the Bellville Stadium. The official photographer will be Oakpics.com. We, however, encourage amateur photographers to also make use of the opportunity to take photographs of cyclists in action. The corners will undoubtedly present spectacular action, but the more experienced photographers might want to test their skills alongside the stretches where cyclists will be moving at full speed. In the interest of the safety of the riders, photographers will not be allowed within 15 meters from the finish lines.

Prize giving

Two prize giving ceremonies will take place at the registration area:Open, Masters, Ladies, U-16, Under-14, MTB juniors Elite, Subvets, Vets Juniors, MTB men and women 11:00 after last race

PRIZES To qualify for the category prizes (1st, 2nd and 3rd) at least 10 participants have to enter in that category. Only 1st and 2nd will be awarded if there are between 6 and 9 entries. Only a 1st prize will be on offer if the category consists of 5 riders or less. Road CATEGORY Elite men Elite women Subvets Junior men Vets Masters Boys U-16; U-12 & 14 Girls U-16 Funride R500 R500 R400 R300 R300 R200 R100 R100 Product 1st R300 R300 R200 R150 R150 R100 R75 R75 Product 2nd R200 R200 R100 R100 R100 R50 R50 R50 Product 3rd

MTB CATEGORY Open - men Open - women Veteran men Junior men Junior women Youth men Youth women R500 R500 R300 R300 R300 R100 R100 1st R300 R300 R150 R150 R150 R75 R75 2nd R200 R200 R100 R100 R100 R50 R50 3rd

Note: cash prizes in some of the categories will be supplemented with vouchers and sponsors’ products

We thank our sponsors Title sponsor: Other sponsors: CONTEGO Asset Management New Balance, Coca Cola, Sportsmans Warehouse, Willie Engelbrecht Cycles, Capespan, Starlight Diner, The Lodge, Tri Shop, Tata Kuilsriver, BikeMaxPower.

Directions to venue From the N1 take the Durban Road / W van Schoor off-ramp. Follow Willie van Schoor Avenue in a northerly direction. Turn left into Mispel Road and continue to the parking area and registration on the right hand side.


				
DOCUMENT INFO
Shared By:
Stats:
views:12
posted:12/16/2009
language:English
pages:7
Description: More info CONTEGO Road MTB Criterium 24 May 09 _3_